# SDR DALA1013773268

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 33,964 hours, 15,236 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON RT AFT DOOR SILL UNDER GIRT BAR PLATES. REPAIRED IAW SRM 51-42-11, SRM 51-44-11.
